# SDR CA050908002

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 2,048 hours
- Engine: Lyc IO360A1B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Condition: Obstructed
- Location: Nlg Actuator
- Component: Nose Gear Actua
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR FAILED TO LOCK DOWN DUE TO A PLUGGED RETURN LINE ORIFACE, ACTUATOR REMOVED/DISASSEMBLED/CLEANED/REASSEMBLED, REINSTALLED, HYDRAULIC SYSTEM FLUSHED, GEAR SWINGS COMPLETED.  NO FAULTS FOUND.
